Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Shrinkability, relative left properness, and derived base change
Stockholm University, Faculty of Science, Department of Mathematics.
Number of Authors: 3
2017 (English)In: New York journal of mathematics, ISSN 1076-9803, E-ISSN 1076-9803, Vol. 23, 83-117 p.Article in journal (Refereed) Published
Abstract [en]

For a connected pasting scheme G, under reasonable assumptions on the underlying category, the category of C-colored G-props admits a cofibrantly generated model category structure. In this paper, we show that, if G is closed under shrinking internal edges, then this model structure on G-props satisfies a (weaker version) of left properness. Connected pasting schemes satisfying this property include those for all connected wheeled graphs (for wheeled properads), wheeled trees (for wheeled operads), simply connected graphs (for dioperads), unital trees (for symmetric operads), and unitial linear graphs (for small categories). The pasting scheme for connected wheel-free graphs (for properads) does not satisfy this condition. We furthermore prove, assuming G is shrinkable and our base categories are nice enough, that a weak symmetric monoidal Quillen equivalence between two base categories induces a Quillen equivalence between their categories of c-props. The final section gives illuminating examples that justify the conditions on base model categories.

Place, publisher, year, edition, pages
2017. Vol. 23, 83-117 p.
Keyword [en]
Wheeled properads, operads, dioperads, model categories, left proper
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-140399ISI: 000392447700001OAI: oai:DiVA.org:su-140399DiVA: diva2:1081821
Available from: 2017-03-15 Created: 2017-03-15 Last updated: 2017-03-15Bibliographically approved

Open Access in DiVA

No full text

Other links

Free full text

Search in DiVA

By author/editor
Hackney, Philip
By organisation
Department of Mathematics
In the same journal
New York journal of mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf